U.S. doctors online nowAsk doctors free
CT
A 24-year-old female asked:

I am on clomid(2-6).today cd11 i have tingling sensation on breast as well as nipples both sides on and off.what causes this?am i gng to ovulate?

2 doctor answers3 doctors weighed in
Dr. Mohammed Parvez
Internal Medicine 15 years experience
Clomid (clomiphene): The symptoms you are having are probably not related to Clomid (clomiphene) or ovulation. Just take it easy.
Dr. Marsha Davis
Internal Medicine 29 years experience
Probably hormones: Does not sound serious but probably just the wide fluctuations in hormones that you are experiencing.
Last updated Jan 13, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.